# SDR SWIA200921580

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 12,135 hours, 7,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6674 - EMERGENCY LIGHT ON RIGHT SIDE OF CABIN INOP.  RELAMPED.
